Separable free quadratic algebras over quadratic integers
Artikel i vetenskaplig tidskrift, 2004

The aim of the paper is to determine all free separable quadratic algebras over the rings of integers of quadratic fields in terms of the properties of the fundamental unit in the real case. The paper corrects some earlier published results on the subject. © 2004 Elsevier Inc. All rights reserved.

extensions

Författare

J. Browkin

Uniwersytet Warszawski

Juliusz Brzezinski

Göteborgs universitet

Chalmers, Institutionen för matematik

Journal of Number Theory

0022-314X (ISSN) 1096-1658 (eISSN)

Vol. 109 379-389

Ämneskategorier

Matematik

DOI

10.1016/j.jnt.2004.07.010